Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

I am having diffuse hair loss.

I was prescribed adhd medicine about 1 1/2 yrs ago. ( 1yr on concerta and now vyvanse for 6 months). I am now having diffuse hair loss . I have had blood work done and everything seems normal. my psych. and the pharmacist say my adhd meds would not be causing this. But do you think it would be a possibility even though its not in the side effects book yet ?
Asked On : Tue, 14 Dec 2010
Answers:  3 Views:  480
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Dermatologist 's  Response
hello,
there are various causes of hair loss..try keep a balanced life style..good sleep,good water intake and good healthy food...if u are above 18 yrs you can use minoxidil 5% topically on scalp twice daily..this needs to be continued long for good result....consult a dermatologist if needed..
Answered: Sat, 18 Dec 2010
I find this answer helpful
  User's Response
hello,
there are various causes of hair loss..try keep a balanced life style..good sleep,good water intake and good healthy food...if u are above 18 yrs you can use minoxidil 5% topically on scalp twice daily..this needs to be continued long for good result....consult a dermatologist if needed..
Answered: Sat, 18 Dec 2010
General & Family Physician Dr. Jagdish's  Response
Hi Welcome to HealthCareMagic

stress, inadequate sleep might be possible reasons for hair loss.

Regards,
Dr. Jagdish
Answered: Tue, 14 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor